# SDR MALA050621

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 16,774 hours, 166,624 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LT MLG NO UP AND LOCKED, AUTOPILOT AND AUTO THROTTLES FAILED AND THE MANUAL SPOILER LIGHT ILLUMINATED.  NO FURTHER INFORMATION AT THIS TIME
